# SDR AU960131

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 690A
- Engine: Garrtt TPE3315251K
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 31030351
- Condition: Failed
- Location: Engine Reduction
- Component: Garrtt, TORQUESENSOR
- Stage of operation: TO
- Nature of condition: E, R, J
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE TORQUE SENSOR BEARING FAILED - METAL CONTAMINATION OF  OIL SYSTEM - INVESTIGATION FOUND THAT THE CHIP DETECTOR WIRING WAS CROSSED AT THE FIREWALL PREVENTING OPERATION OF THE CHIP DETECTOR LIGHT
